Reference Type | Journal (article/letter/editorial) |
---|
Title | On integrable conservation laws |
---|
Journal | Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences |
---|
Authors | Arsie, Alessandro | Author |
---|
Lorenzoni, Paolo | Author |
Moro, Antonio | Author |
Year | 2015 (January 8) | Volume | 471 |
---|
Issue | 2173 |
---|
Publisher | The Royal Society |
---|
DOI | doi:10.1098/rspa.2014.0124Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9446514 | Long-form Identifier | mindat:1:5:9446514:9 |
---|
|
GUID | 0 |
---|
Full Reference | Arsie, Alessandro, Lorenzoni, Paolo, Moro, Antonio (2015) On integrable conservation laws. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471 (2173). 20140124pp. doi:10.1098/rspa.2014.0124 |
---|
Plain Text | Arsie, Alessandro, Lorenzoni, Paolo, Moro, Antonio (2015) On integrable conservation laws. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471 (2173). 20140124pp. doi:10.1098/rspa.2014.0124 |
---|
In | (2015, January) Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences Vol. 471 (2173) The Royal Society |
---|
These are possibly similar items as determined by title/reference text matching only.